American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] W. G. Dotson. On the Mann iterative process . Trans. Amer. Math. Soc. 149 (1970) 65-73. MR 0257828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Kendall E. Atkinson. The numerical solutions of the eigenvalue problem for compact integral operators . Trans. Amer. Math. Soc. 129 (1967) 458-465. MR 0220105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Garrett Birkhoff and Richard S. Varga. Implicit alternating direction methods . Trans. Amer. Math. Soc. 92 (1959) 13-24. MR 0105814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert Sips. Repr\'esentation asymptotique des fonctions de Mathieu et des fonctions sph\'eroidales. II . Trans. Amer. Math. Soc. 90 (1959) 340-368. MR 0103995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ralph E. Lane. Linear operators on quasi-continuous functions . Trans. Amer. Math. Soc. 89 (1958) 378-394. MR 0098971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1